# SDR HEEA966412

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 214073929105
- Condition: Leaking
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT VALVE LEAKING OUT OF VENT PORT.
